Can Birth Control Make Your Boobs Grow?

9

9 Answers

Anonymous Profile
Anonymous answered
Yes they do, I have moved up a cup size in a matter of weeks from the pill
my boyfriend also noticed
I didn't want to believe it but when my bra suddenly filled up so quick in such a short period of time, I started to believe it, also my friend went from a B to a D in a matter of months, from the pill, and a few other friends boobs have grown since they started
it's great!
thanked the writer.
Anonymous
Anonymous commented
Is there a certain kind that makes them grow? I have heard so much different things from so many people, you just never know who to believe. Swelling, growing, shinking, (whatever). My boyfriends brothers girl is on it, and she went from an a to a c....crazy. Oh about that B to a D WoW! Please Let me know. Thank you!
Respectfully,
ney
Anonymous
Anonymous commented
What kind of brith control is that because ill switch to it !
Anonymous
Anonymous commented
whats it called ?
Anonymous Profile
Anonymous answered
Studies say that shots can cause breast tenderness..
I didn't read anything about growing of breast..
In my opinion, if you are getting PROGESTERONE-ONLY shot, it won't..
Since it's function is for maturation of your lining..
unlike ESTROGEN which is responsible for the growth of secondary sex characteristics..

If someone says that they feel like their boobs are getting bigger,
it's probably due to the weight gaining side-effect of the shot..
Anonymous Profile
Anonymous answered

Actually birthcontrol pills can increase the size of a person's breasts a little but it don't cause a growth. If you experience any side effects, it's important to consult a doctor. There are a lot of various birth control methods, it's possible to find the most suitable for everyone.

Niki Profile
Niki answered
Truly grow, no. But they can swell. The difference in hormones in the pill is what makes this happen, but once you go off the pill, your breasts will usually return to how they were in the beginning.
Anonymous Profile
Anonymous answered
I would say not really from personal expierence..but mine do swell once in a while..I would say not as much as if they would befor you get your period
Anonymous Profile
Anonymous answered
I take the birth control shot... It I did gain weight in that area after a month and a half... It actually depends on how your body is with the shot... B/c some people don't usually gain weight up there with it just somewhere else... So it depends with the shot.... But the pills it will make them bigger b/c they have a different chemical in them.
Anonymous Profile
Anonymous answered

Many birth control pills contain the same hormones, estrogen and progestin, which is a synthetic form of progesterone. Starting to take the pill can stimulate the breasts to grow. However, any increase in size is typically slight.

Answer Question

Anonymous